skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Renormalized projection operator technique for nonlinear stochastic equations. III

Authors:
Publication Date:
Research Org.:
Marist Coll. Research Inst., Poughkeepsie, NY
Sponsoring Org.:
USDOE
OSTI Identifier:
4166946
NSA Number:
NSA-33-007071
Resource Type:
Journal Article
Journal Name:
J. Math. Phys. (N.Y.), v. 16, no. 10, pp. 2012-2016
Additional Journal Information:
Other Information: Orig. Receipt Date: 30-JUN-76
Country of Publication:
United States
Language:
English
Subject:
N70500* -Physics-Controlled Thermonuclear Research- Kinetics (Theoretical); 700105* -Fusion Energy-Plasma Research-Plasma Kinetics- Theoretical; *PLASMA- STOCHASTIC PROCESSES; GREEN FUNCTION; NONLINEAR PROBLEMS; TURBULENCE

Citation Formats

LoDato, V A. Renormalized projection operator technique for nonlinear stochastic equations. III. United States: N. p., 1975. Web. doi:10.1063/1.522432.
LoDato, V A. Renormalized projection operator technique for nonlinear stochastic equations. III. United States. doi:10.1063/1.522432.
LoDato, V A. Wed . "Renormalized projection operator technique for nonlinear stochastic equations. III". United States. doi:10.1063/1.522432.
@article{osti_4166946,
title = {Renormalized projection operator technique for nonlinear stochastic equations. III},
author = {LoDato, V A},
abstractNote = {},
doi = {10.1063/1.522432},
journal = {J. Math. Phys. (N.Y.), v. 16, no. 10, pp. 2012-2016},
number = ,
volume = ,
place = {United States},
year = {1975},
month = {10}
}